# SDR SWAA020958

- Difficulty date: May 5, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 50,599 hours, 37,627 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Roller
- Part number: KP4R16FS428
- Condition: Worn
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BINDING IN AILERONS DURING FLAP MOVEMENT.  REMOVED AND REPLACED CENTERING MECH CAM ROLLER PER MM.
